# SDR FDEA201207042482

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,829 hours, 10,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND POSITION DISAGREE AT ROTATION,  SWITCHED TO POSITION NR 2.  CREW DEBRIEF INDICATES THAT FAULT WAS ECAM ALERT - FLT/GND DISAG.  FURTHER DEBRIEF INDICATES THAT FAULT CLEARED WHEN L/G POS NR 2 WAS SELECTED.
